Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



P. G. Scheutz, Publicist, Author, Scientific Mechanician, and Edvard Scheutz, Engineer,—Biography and Bibliography

Author: Raymond Clare Archibald
Journal: Math. Comp. 2 (1947), 238-245
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    There is a brief biography of John Finley Rathbone in Appleton’s Cyclopædia of American Biography, New York, v. 5, 1888.

Additional Information

Article copyright: © Copyright 1947 American Mathematical Society